# SDR USAAD99132

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Loose
- Location: 2l Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROC - THE 2L DOOR ESCAPE SLIDE AUTO FIRING LANYARD WAS NOT ATTACHED TO THE GIRT BAR.  MAINTENANCE ATTACHED THE LANYARD.  (M)
